| Model Number |
CCAET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implantation procedure, the iol was explanted due to an unspecified issue.The lens was explanted and replaced with other lens in a secondary procedure.Additional information has been received as the doctor confirmed that there was no issue with the product; the exchange was made due to a power calculation error.